# SDR AALA20110914MCO01

- Difficulty date: September 13, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 59,976 hours, 30,769 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCO - CREW REPORTED THE RIGHT OUTBOARD ANTI SKID LIGHT ILLUMINATED IN TAKEOFF ROLL.  LIGHT CAME BACK ON WHEN GEAR LOWERED AND WENT OUT AND CAME ON SEVERAL TIMES ON APPROACH.  EMERGENCY DECLARED FLIGHT LANDED MCO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED NUMBER 4 ANTI SKID TRANSDUCER.  SYSTEM GROUND CHECK NORMAL OPERATION.
